# SDR COER2010FA0000711

- Difficulty date: July 8, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Filed by: Empire Airlines Inc, repair station COER135A
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION IAW ATR 72 SRM 57-14-12 PB400 REV 77.  FINAL DIMENSION OF .732" - .738" WAS FOUND TO BE OUT OF LIMITS.  INSTALLED NEW FOIL + SPACERS ON 521DT ACCESS PNL FOR REWORKED DOOR CUTOUT AS PER SRI  DO/TS-3754/10-13808.  NOTE: APPLICATION OF SRI  DO/TS-3754/10-13808 MAKES 521DT PANEL CUTOUT WITHIN LIMITS.  FOR FINAL APPROVAL OF REPAIR REF ATR SRAS DO/TS-3854/07...4243 ISSUE "B ", DATED 8/5/10.  PANEL 521DT TO BE INSTALLED IN PANEL BOOK.
